MathSciNet Relay Station
MathSciNet bibliographic data
MR2077255 82C22 (60K35 82B31)
Athreya, Siva R.; Járai, Antal A. Infinite volume limit for the stationary distribution of abelian sandpile models. Comm. Math. Phys. 249 (2004), no. 1, 197–213.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement